MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC MAMMOMARK; BIOPSY SITE IDENTIFIER

DEVICOR MEDICAL PRODUCTS INC MAMMOMARK; BIOPSY SITE IDENTIFIER
Model Number MAM3001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hydromark biopsy site identifier is a sterile, single use device intended for use after an open surgical or percutaneous breast biopsy procedure to mark the biopsy site.The instruction for use and deployment guide, provided with the device, must be followed to avoid the applicator from shearing.In accordance with iso 13485:2016 and iso 10993-1 requirements, the mammomark¿ biopsy site identifier devices have been tested for biocompatibility for their intended use and patient contact duration per iso 10993-1.The collagen marker and titanium clip are the only mammomark components classified as having "permanent patient contact." components of the applicator are classified as "limited patient contact" and qualified for the intended use during the procedure.Applicator materials are considered medical-grade but have not been evaluated for permanent implantation.As with any implanted device, the implant site should be monitored for any signs of irritation or reaction following the surgical procedure.It was reported by the sales representative that during the device placement the device broke off and was left in the same are as the marker.This was surgically removed during the mass removal.To date there has been no information of permanent impairment of a body function or permanent damage to a body structure, or a condition that necessitates an unexpected medical or surgical intervention to prevent such a disease, disorder or abnormal physical state or permanent impairment or damage.
 
Event or Problem Description
It was reported by the sales rep that during the device placement, device broke off and was left in same area as marker, this needed to be removed surgically during mass removal.Sample area with breast marker was successful.

Brand Name
MAMMOMARK
Common Device Name
BIOPSY SITE IDENTIFIER
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
parque industrial, tijuana 22440
MX   22440
Manufacturer Contact
vivian rodriguez
300 e business way fifth floor
cincinnati, OH 45241
MDR Report Key14079745
Report Number3008492462-2022-00005
Device Sequence Number2096528
Product Code NEU
UDI-Device Identifier00841911101598
UDI-Public(01)00841911101598(17)230226(10)F12134344D
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K082278
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2023
Device Model NumberMAM3001
Device Catalogue NumberMAM3001
Device Lot NumberF12134344D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer04/04/2022
Initial Report FDA Received Date04/11/2022
Supplement Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown